# SDR UPS07450288

- Difficulty date: July 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231 S23-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D AFTER FURTHER FASTENER REMOVED, RT BS 2231 FRAME INNER CHORD AREA S23R-26R FOUND TOTAL 4 HOLES CRACK AT DIFFERENT STACK UP STRUCTURES (FRAME STRAP, INNER CHORD) (CRACK LENGTH  0.040",1/16", THROUGH THICKNESS).  M/DECK BS 2231 FRAME ATTACH INNER CHORD AND STRAP AT BETWEEN STR 22R TO STR 26R AREA REPAIRED AS PER SRM 53-10-04 FIG 115, CONTINUE INSP ARE REQUIRED AS PER SRM 53-10-04 FIG 115 (UPS MPI NR P19305 RAISED FOR CONTINUE INSP.)
